Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Nose bleeding, diarrhoea, decreased appetite. What could be the reason?

Hi. For a week, I have been suffering from nose bleeds every single day. Now, today, I just experienced diarrhea while at the movie theatres. I feel fine, but my appetite has been declining. I am seventeen years old. What s going on? P.S. I have also noticed a lot of girls checking me out (one at the movie theatres even asked me if i wanted a job there). I might be developing some kind of vampiric seduction aura... I don t know you re the doctor. Just something to think about.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding nose bleeding, diarrhea and loss of appetite.

After co-relating your clinical history with symptoms it appears that you are having epistaxis with dyspepsia.

You have given very less information about your symptoms, so here we may think over only one possibility as blood from nose is most likely is swallowed and this had given rise to abdominal symptoms. There are also chances of gastric bleeding to give rise dyspepsia.

Here I would like to suggest you to consult an ENT doctor for thorough examination (ENT & systemic) than only cause and site of bleeding may be find out and later this may be manage accordingly.

Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor